ULTRABARRELLED GROUPS AND CLOSED GRAPH THEOREM

被引:0
作者
IYAHEN, SO
机构
来源
PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY-MATHEMATICAL AND PHYSICAL SCIENCES | 1969年 / 65卷
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:53 / &
相关论文
共 8 条
[1]  
[Anonymous], J LONDON MATH SOC
[2]  
BAKER JW, 1967, J LONDON MATH SOC, V42, P217
[3]  
IYAHEN S.O., 1968, P LOND MATH SOC, V18, P285
[4]  
Kelley John L., 1991, General Topology
[5]   ON CONTINUITY AND OPENNESS OF HOMOMORPHISMS IN TOPOLOGICAL GROUPS [J].
PETTIS, BJ .
ANNALS OF MATHEMATICS, 1950, 52 (02) :293-308
[6]  
ROBERTSON AP, 1956, P GLASGOW MATH ASSOC, V3, P9
[7]  
ROBERTSON W, 1958, P LOND MATH SOC, V8, P242
[8]   STUDIES IN HARMONIC ANALYSIS [J].
VAROPOULOS, NT .
PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, 1964, 60 (03) :465-&